Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had tubes tied previously. Having abdominal cramps, bigger belly, breast discomfort. Pregnant?

hello, im a 33 year old women ,i had my tubes tied 8 years ago and im getting lower abdominal pain like if i am going to get my menstrual period ,my belly is a little bigger than a month ago ,my middle left side of my belly bothers me like a sharp pain that comes and goes . can it be a sing of preagnancy ,plus my breast bother a little also .
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
When did you get your last period,if you have missed one,get a pregnancy test done as there are chances of accidental pregnancies even if tubes are tied around 2% chances. If periods not delayed get a sonography done to know the cause of pain which might be due to ovarian cyst or small stone in the urinary tract,consult your doctor with the reports. Thank you
Answered: Sat, 2 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor